# SDR QXEA2018080600283

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,540 hours, 42,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed
- Part time: 16,075 hours, 17,119 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION FOR NR 1 BLEED HOT.  COMPLETED EMERGENCY CHECKLIST.  FUNCTIONED NORMALLY THE REMAINDER OF THE FLIGHT.  OCCURRED CLIMBING THROUGH 6,000 FT.  REMOVED FROM SERVICE.  REMOVED & REPLACED THE LT ENGINE RTD SENSOR IAW AMM 36-11-16-000-802, & TASK 36-11-16-400-802. STEPS 1 THROUGH 5.C.   AIRCRAFT RETURNED TO SERVICE.
